RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chebotarev, N G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:126
Abstract pages:300
Full texts:140
References:156

http://www.mathnet.ru/eng/person37312
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/973135

Publications in Math-Net.Ru
1982
1. N. G. Chebotarev, “The decomposition of groups acting on complexes with a fundamental domain”, Uspekhi Mat. Nauk, 37:4(226) (1982),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 103–104  isi
1976
2. N. G. Chebotarev, “Structure of $p$-adic Schottky groups”, Mat. Zametki, 20:5 (1976),  625–630  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 911–914

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020